# SDR USAA2013070100007

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 74,584 hours, 33,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22 ACFT LT CLEAR EMERGENCY PATH LIGHT LENS MISSING.  REPLACED ROW 22L EMERGENCY PATH LIGHT LENS.
